# SDR ASOA2013071808724

- Difficulty date: July 16, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 35,922 hours, 31,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 505802
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER CRACKED.  REMOVED AND  INSTALLED NEW EMERGENCY LIGHT COVER IAW MM 41-10, 33-60-13.
